MathSciNet Relay Station
MathSciNet bibliographic data
MR259620 (41 #4256) 46.60
Tomiuk, B. J.; Wong, Pak-ken The Arens product and duality in $B\sp{\ast} $-algebras. Proc. Amer. Math. Soc. 25 1970 529–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement